# SDR AU960620

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182E
- Engine: Cont O470R
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Condition: Wrong Part
- Location: R Engine Cylinde
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT PISTON RING SETS FITTED TO ALL PISTONS - PNO 632932  PISTONS FITTED WHICH SHOULD HAVE RECTANGULAR TOP RINGS AS PER SB M91-4 - PISTONS WERE FITTED WITH TAPERED RINGS - DAMAGE TO PISTONS AND MINOR SCORING TO CYLINDERS - VALVE SEATS APPEAR TO BEINCORRECTLY CUT - 3 PISTON PINS HAVE LOOSE PLUGS - NO1 CYLINDER  HAS VERY DEEP SCORING FROM PREVIOUS HONING - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
